Tuesday, October 20, 2009

What's up

It looks like my posts here will be infrequent. I'm taking far too many drugs (all legal!) these days and as the warnings on the bottles stated, "may cause loss of concentration, sleepiness, drowsiness, etc, etc," and they were right. I can't drive a car anymore because of these drugs and the latest one I'm taking, Lyrica, has my mind wandering off to play somewhere other than where I am. OK, I was exaggerating. But what is happening is an inability to type more than four words without having to go back and correct at least three of them. And since typing is needed for blog posts...as well as a sound mind. I'm only going to post when I have moments of clarity.


  1. Good luck. I'm sorry to hear about your condition fibromyalgia is no picnic. I'll keep checking in.

  2. Thanks...actually have nerve pain from failed lumbar surgery and the Lyrica has been added to the Neurontin and the Norco and the Dilaudin...I think.